Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the degree of approximation of a class of functions by means of Fourier series


Author: S. M. Mazhar
Journal: Proc. Amer. Math. Soc. 88 (1983), 317-320
MSC: Primary 42A10; Secondary 41A25
MathSciNet review: 695266
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper degree of approximation of Lebesgue integrable functions by means of Fourier series is examined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A10, 41A25

Retrieve articles in all journals with MSC: 42A10, 41A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0695266-7
PII: S 0002-9939(1983)0695266-7
Keywords: Degree of approximation, $ \Lambda $-means, modulus of continuity
Article copyright: © Copyright 1983 American Mathematical Society